Ask Experts Questions for FREE Help !
Ask
    dogsarecool33's Avatar
    dogsarecool33 Posts: 3, Reputation: 1
    New Member
     
    #1

    Aug 20, 2017, 05:28 AM
    Unusual discharge in underwear, looks like feces
    Hello!

    So just a bit about me, I am a 25 year old female with very good health. I have been on birth control for about six years now, and have never missed a day.

    Here is my question... I apologize if it's TMI...

    My husband and I had unprotected sex on our wedding night which was August 11, 2017. He did not finish inside me though, and throughout the seven years we have been together we have done that before a few times. We went on our honeymoon, and have had protected sex the whole time, I am still taking my birth control pills.

    Because of my wedding, I have taken the birth control for three months straight so I would not get my period during it. I am due for my next one on Thursday or Friday.

    Last week, we had sex and he pushed a bit hard and it made a pain somewhere up near my pelvis. A couple days later, I noticed two little spots of brown in my underwear. I thought it was my period coming early because I had been on the pill so long. But then I started getting poop-looking discharge in my underwear. As if I hadn't wiped properly after having a bowel movement. It's still happening, although I don't wear underwear to bed and it hasn't appeared on my shorts.

    When I go to the bathroom and wipe, I looked at the toilet paper afterwards and there is a light brown liquid on the tissue. No pink though.

    Should I just wait until I get my period to see if I'm pregnant? Any answers would be appreciated! Thanks in advance.
    joypulv's Avatar
    joypulv Posts: 21,593, Reputation: 2941
    current pert
     
    #2

    Aug 20, 2017, 06:24 AM
    It sounds like menstrual tissue, brown from being less than fresh. It turns brown pretty quickly when exposed to air.

    Can you explain in more detail what you did with birth control here -- 'I have taken the birth control for three months straight so I would not get my period during it.'
    Also, please explain pain 'somewhere up near my pelvis.' Your pelvis contains the entire lower abdomen.
    dogsarecool33's Avatar
    dogsarecool33 Posts: 3, Reputation: 1
    New Member
     
    #3

    Aug 20, 2017, 06:39 AM
    Okay sorry haha.

    So the birth control that I take, it can be taken up to three months straight. I've done it before, but only for two months in a row, about two years ago. I didn't want my period during my wedding, which is exactly when I would have gotten it. So instead, I took pills straight through June, July and August, and my period should be coming on Friday. So I don't do it often, just when I know ahead of time I don't want to get my period.

    The pain I experienced only happened the one time, when he must have gone too deep. Occasionally, if I put my mind on it, I can feel a slight pain below my belly button. It doesn't last and it's only because I'm thinking about it. Is it possible that the tissue up there is ripped?

    Thanks for your answer!
    J_9's Avatar
    J_9 Posts: 40,254, Reputation: 5642
    Expert
     
    #4

    Aug 20, 2017, 07:26 AM
    It's perfectly okay to take the birth control the way you did. Doctors are now finding that it may actually be beneficial as it keeps the female hormones stable rather than spiking then dropping.

    The brownins discharge is most most likely due to the deep penetration. Most likely the penetration was deep enough so that the penis hit the cervix, so to speak. That would have been what caused that pain.

    The cervix is highly vascular and penetration like that could have caused some bleeding. This bleeding can be bright red (high pressure to the cervix), or brownish if there was slight pressure to the cervix.

Not your question? Ask your question View similar questions

 

Question Tools Search this Question
Search this Question:

Advanced Search

Add your answer here.


Check out some similar questions!

Unusual discharge [ 0 Answers ]

I started on the pill a month ago and was on my period for a month until now but now I have stopped I'm experiencing that I am more wet than anything and something smells funny? I'm very worried because it isn't nice on me or the boyfriend can you help?

Unusual discharge [ 1 Answers ]

I just masturbated and my discharge was clear and foamy. Should I be worried? I also recently experienced unusual discharge which did not smell strongly but left white stains on my underwear; I treated this with thrush medication. Is it possible that I have an STD? I have only had two sexual...

Discharge in wife's underwear? [ 22 Answers ]

Okay Many of you know my past posts. My wife has been having a long term affair, you can go back and read my previous posts. The question I have know is I was doing the laundry tonight and ran across a pair of her underwear and there is a large amount of discharge in the crotch area. Sorry...


View more questions Search